# SDR CALA2024110601035

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 118,633 hours, 12,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND DOOR 2L LIGHT TO BE INOP RELAMPED L2 EMERGENDY DOOR/SLIDE LIGHT REF MM 33-51-04. OPS CHECK GOOD
